Attainability of central exponents of a linear Hamiltonian system. II
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2162-2176
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a6,
author = {Fam Fu},
title = {Attainability of central exponents of a linear {Hamiltonian} {system.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {2162--2176},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a6/}
}
Fam Fu. Attainability of central exponents of a linear Hamiltonian system. II. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2162-2176. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a6/